# SDR SWIA200922501

- Difficulty date: August 29, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 23,402 hours, 32,707 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT PACK BEGAN TO SMOKE IN FLIGHT.  (FLT 5834)  OPERATIONAL CHECKS NORMAL.
